# SDR SWAA2024043080548

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 65,540 hours, 34,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Fwd Serv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD SERVICE DOOR SLIDE HARD TO ARM<[01] REMOVED FWD SERVICE DOOR SLIDE AND REPOSITIONED IN SLIDE CASE PER MT 725-61-06 AND REINSTALLED PER AMM 25-66-01.
